# SDR IPXA09155892

- Difficulty date: May 9, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,320 hours, 3,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR BULK CARGO AFT FLOOR PANEL 161JF HAS HOLE IN IT AND HAS TEMP REPAIRS.  FABRICATED FLOOR PANEL IAW IPXA EO A300-5320-16407-C, APPX D.
